# SDR 3SVA202212080001

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N318AK
- Make and model: Cessna 441
- Aircraft serial: 4410070
- Aircraft time: 14,784 hours, 10,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 571112012
- Condition: Cracked
- Location: Bs 235
- Part time: 14,784 hours, 10,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CABIN BULKHEAD AT FS 235.75 FOUND CRACKED IN LIGHTENING HOLE ON THE RIGHT SIDE AT FLOOR LEVEL.  DUE TO COMPLEXITY OF BENDS AND SHAPE OF FORMED METAL, IT WAS NECESSARY TO REMOVE AND REPLACE THE BULKHEAD WITH USED, SERVICEABLE UNIT
